MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermatovenerologica Alpina, Pannonica, et Adriatica · 2006

Probable cutaneous allergic response to subcutaneous heparin--a case report.

Gupta S, Mishra P, Palaian S, Prabhu S, Bista D, Prabhu M

Клинический случайСтатьяПеревод в очереди

Аннотация

Heparin is a heterogeneous mixture of sulfated mucopolysaccharides, commonly used injectable anticoagulant. It is known to cause cutaneous adverse reactions like eczema, erythematous plaques, exfoliative dermatitis and tissue necrosis. We report a case of probable cutaneous allergic response caused by injection of heparin with an established causality and severity. The reaction developed after stopping the drug therapy and after the patient had already been discharged. Since heparin is a widely used drug and this reaction can manifest even after the drug therapy has ceased, thorough counseling of the patient is mandatory.

Для цитирования: Gupta S, Mishra P, Palaian S, Prabhu S, Bista D, Prabhu M. Probable cutaneous allergic response to subcutaneous heparin--a case report.. Acta dermatovenerologica Alpina, Pannonica, et Adriatica. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.